I had a cardio ablasion surgery 2 years ago for severe A-Fib that would cause me to balck out. The surgery was a success? I no longer have a-fib, but I have an irregular heart beat that can be very uncomfortable. My real problem is that ever since I had the surgery I have had numerous new symptoms and I've seen numerous doctors, but no one can put it all together.
I have severe anaphalxic alergies to spinach, poppy seed, pistachio and coconut. I received several doses of epi about 6 months prior to my first episode of a-fib.
Since the surgery 2 years ago I have been diagnosed with:
Gastropareisis - which causes vomiting, nausea, uncomfortable feeling after eating even a very small meal. I will vomit undigested food up to 6 hours after eating it. This may have happened as a result of damage to my stomach during a procedure the doctors performed during the surgery to look at my heart.
Fibromyalgia - chronic pain in my back, arms, legs, neck, etc. I have all the trigger points and I am very stiff most days. It's a good day if I can get my shoes on without feeling like an acrobat. Both a neuologist and my MD agree on this diagnosis.
I have just developed moderately severe carpal tunnel syndrom in both of my wrists and the doctor thinks the medication I have been taking for the fibromyalgia may have been responsible for masking the pain until it got severe.
High Blood Pressure.
Other syptoms that may or may not be related to anything else, but have started since the surgery include:
Dry skin with rashes on my upper arms and upper thighs.
Back pain with pain down my right leg.
Canker sores in my mouth periodically.
Numbness in my feet, sometimes going up the back of my legs. Worse on the right side.
Buttock numbness if I sit for very long.
Frequent urination, sometimes incontinent.
Frequent bowel movements.
Short of breath.
Can't sit still - fidgetty.
Foot and leg spasms in the night off and on.
Wounds take longer to heal.
I will be 50 years old soon and I am 5'7" tall and until a year ago I weighed about 130#''s. I weigh about 150#'s now. I have not been exercising much, although I am still fairly active through work and I try stretching to relieve some of the stiffness and pain. Although I vomit several times a day, I continue to gain weight because alot of what I can keep down is carbs and sweets. Meat and fiber will not stay down and if doesn't taste good it's hard to eat, because I know it will probably come back up later - yuck!!!
If anyone has any ideas about what is going on, please give me some advise. I am still going through some testing, but they keep finding more individual things wrong and for some reason I think alot of this is all realted to one thing.
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?